# SDR SWAA2013100720877

- Difficulty date: September 17, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 56,810 hours, 45,984 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 6545409
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW PRESSURE CRACKED AT BS 665.25 LBL 39.25.  REPAIRED DECK IAW EA.
